# SDR AALA202505167868

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 67,126 hours, 28,490 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING CLIMB LEFT BLEED TRIP OFF ANNUNCIATOR ILLUMINATED, LEFT BLEED TRIP OFF ANNUNCIATOR REMAINED ILLUMINATED AFTER QRH. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD.  (OPEN).
